MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CARDIOSAVE BATTERY CHARGING STATION; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CARDIOSAVE BATTERY CHARGING STATION; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0802
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cardiosave intra-aortic balloon pump (iabp) unit was overheating on a patient.
 
Additional Manufacturer Narrative
Three (3) gfe attempts have been performed to obtain additional information and/or product return.No response has been provided, the complaint will be closed.A supplemental report will be submitted if additional information is provided.Device not returned to manufacturer.

Brand Name
CARDIOSAVE BATTERY CHARGING STATION
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17825060
Report Number2249723-2023-04238
Device Sequence Number2343197
Product Code DSP
UDI-Device Identifier10607567111964
UDI-Public10607567111964
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0802
Device Catalogue Number0998-00-0802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown